It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

i can't lubricate naturally anymore... Can the pill have an effect like this ?


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-17-2007, 02:20 PM   #1
diamond53827
Newbie
(female)
 
Join Date: Nov 2007
Location: montreal
Posts: 8
diamond53827 HB User
i can't lubricate naturally anymore... Can the pill have an effect like this ?

I have been taking the pill for about a year now and i have this problem... When i have sex with my boyfriend i can't get wet no more or i will start lubricating only after the sex is engaged... It makes me feel bad toward him but i can't do nothing even ireally want to it doesn't happen? Does anybody has a similar problem to mine or do i just have a problem in preliminaries with my bf???

 
Sponsors Lightbulb
   
Old 11-19-2007, 04:53 PM   #2
bjz823
Member
(female)
 
Join Date: Dec 2006
Location: Port Saint Lucie, Fl, USA
Posts: 87
bjz823 HB User
Re: i can't lubricate naturally anymore... Can the pill have an effect like this ?

common side effect of the pill.

 
Old 11-23-2007, 09:07 AM   #3
diamond53827
Newbie
(female)
 
Join Date: Nov 2007
Location: montreal
Posts: 8
diamond53827 HB User
Re: i can't lubricate naturally anymore... Can the pill have an effect like this ?

carra01 good to hear some peolple have similar problem i don't feel alone anymore lol humm i take yasmin 28

 
Old 12-23-2007, 03:26 PM   #4
Phyllitis
Newbie
(female)
 
Join Date: Dec 2007
Location: NY
Posts: 3
Phyllitis HB User
Re: i can't lubricate naturally anymore... Can the pill have an effect like this ?

had the same problem, but as soon as I switched pill (I am now on Seasonale), it was solved.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Girlfriend seems to have no sex drive anymore, what to do?.... jji1984 Birth Control 43 02-03-2008 01:27 PM
what home made product can i use to make my boobs bigger? 21cindy Beauty & Cosmetics 8 01-03-2008 09:35 PM
Can I quit from 20mg's of oxycontin per day? ilovejoaquim Addiction & Recovery 20 12-01-2007 09:56 PM
All of a sudden..can't go Mazel Bowel Disorders 6 05-26-2006 04:45 PM
Depressed, Trapped and Can't find a Way Out, Need Help! MMS1 Depression 3 04-08-2005 11:54 PM
can retilin hurt you? andybanandy ADD / ADHD 149 07-28-2004 05:34 PM
Dexedrine - can't find this side effect anywhere clay69 ADD / ADHD 2 11-14-2003 10:28 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:20 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!